# SDR ASOA20141028129

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 33,108 hours, 25,355 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5113WW
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG BURNING ELECTRICAL ODOR IN THE VICINITY OF ROW 22. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R A SHORTED LIGHT BULB AT ROW 22, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
